Alert archive / Minnesota / Flash Flood Warnings in 2016

Flash Flood Warning 1, NWS Duluth, MN

June 25, 2016Aitkin County, Crow Wing County, Minnesota

NWS Duluth, MN issued this flash flood warning at Jun 25, 2016, 4:04 PM CDT for Aitkin County, Crow Wing County, Minnesota. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2016, 4:04 PM CDT (21:04 UTC)
Expired
Jun 25, 2016, 10:00 PM CDT
In force
6 hr
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Flood severity
None

Counties Aitkin County, MN, Crow Wing County, MN

The radar

The Duluth radar (KDLH), 155 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 952 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
952 J/kg
Mixed-layer CIN
-326 J/kg
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

639 
WGUS53 KDLH 252104
FFWDLH
MNC001-035-260300-
/O.NEW.KDLH.FF.W.0001.160625T2104Z-160626T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
404 PM CDT SAT JUN 25 2016

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL AITKIN COUNTY IN EAST CENTRAL MINNESOTA...
  SOUTHERN CROW WING COUNTY IN EAST CENTRAL MINNESOTA...

* UNTIL 1000 PM CDT

* AT 403 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. THREE
  AND A QUARTER INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING
  IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BRAINERD...MILLE LACS LAKE...BAXTER...CROSBY...AITKIN...IRONTON...
  DEERWOOD...MCGREGOR...CUYUNA...GARRISON...PALISADE...FORT RIPLEY...SAINT
  MATHIAS...UPPER SOUTH LONG LAKE...SOUTH LONG LAKE...CEDAR LAKE...BAY
  LAKE...ST. MATHIAS...WEALTHWOOD AND KIMBERLY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

&&

LAT...LON 4626 9435 4628 9434 4629 9433 4632 9433
      4659 9383 4677 9338 4662 9324 4635 9366
      4616 9417 4616 9438 4618 9437 4621 9439
      4623 9439

$$

LE
2 follow-up statements
824 
WGUS73 KDLH 252242
FFSDLH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
542 PM CDT SAT JUN 25 2016

MNC001-035-260300-
/O.CON.KDLH.FF.W.0001.000000T0000Z-160626T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AITKIN MN-CROW WING MN-
542 PM CDT SAT JUN 25 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL AITKIN AND SOUTHERN CROW WING COUNTIES...

AT 537 PM CDT...DOPPLER RADAR INDICATED THAT ALL THUNDERSTORMS HAD
MOVED OUT OF THE WARNED AREA...BUT THE AUTOMATED RAIN GAUGES
INDICATED THAT VERY HEAVY RAINFALL FELL OVER THE WARNED AREA. TWO TO
THREE INCHES OF RAIN HAVE FALLEN...WITH LOCALLY HIGHER VALUES. FLASH
FLOODING IS LIKELY TO BE OCCURRING NOW.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BRAINERD...
MILLE LACS LAKE...BAXTER...CROSBY...AITKIN...IRONTON...DEERWOOD...
MCGREGOR...CUYUNA...GARRISON...PALISADE...FORT RIPLEY...SAINT
MATHIAS...UPPER SOUTH LONG LAKE...SOUTH LONG LAKE...CEDAR LAKE...
BAY LAKE...ST. MATHIAS...WEALTHWOOD AND KIMBERLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

&&

LAT...LON 4626 9435 4628 9434 4629 9433 4632 9433
      4659 9383 4677 9338 4662 9324 4635 9366
      4616 9417 4616 9438 4618 9437 4621 9439
      4623 9439

$$

LE
388 
WGUS73 KDLH 260008
FFSDLH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
708 PM CDT SAT JUN 25 2016

MNC001-035-260016-
/O.CAN.KDLH.FF.W.0001.000000T0000Z-160626T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AITKIN MN-CROW WING MN-
708 PM CDT SAT JUN 25 2016

...THE FLASH FLOOD WARNING FOR WEST CENTRAL AITKIN AND SOUTHERN CROW
WING COUNTIES IS CANCELLED...

LAW ENFORCEMENT REPORTS THAT FLOODING OF AREA ROADS HAS
RECEDED...WITH OTHER FLOODING PROBLEMS EXPECTED TO HAVE RECEDED AS
WELL. FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE
CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 4626 9435 4628 9434 4629 9433 4632 9433
      4659 9383 4677 9338 4662 9324 4635 9366
      4616 9417 4616 9438 4618 9437 4621 9439
      4623 9439

$$

LE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 3:20 PM CDT, 44 minutes earlier.

Area forecast discussion, Jun 25, 3:20 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
320 PM CDT SAT JUN 25 2016

.SHORT TERM...(This evening through Sunday)
Issued at 250 PM CDT Sat Jun 25 2016

The major concern for this afternoon/evening, as has been well-
advertised, is the threat for more severe storms as the primary
upper wave and approaching cold front interact with a very
unstable airmass with sufficient deep layer shear for supercells.
Most of the kinematic parameters and dynamic forcing suggest a
good probability of at least a few rather high end storms, with
60-120 meter 12 hour height falls across northern MN this evening,
combined with 40+ knots of deep layer shear and at least
sufficient near surface shear and LCL heights for tornadic
supercells. However, as with the event last Sunday, much of the
evolution and threat levels for the rest of today are conditional
with respect to convective mode. If storms rapidly grow upscale to
a line or MCS, damaging wind gusts and the potential for very
large hail will be the primary threats, but if storm mode can
remain discrete for 2-3 hours, the attendant tornado threat with
the most intense storms/supercells will likely be considerably
higher, in particular in the vicinity of the northward retreating
outflow boundary from the morning MCS that currently lies from
near Duluth to Bigfork as of noon.

.LONG TERM...(Sunday night through Saturday)
Issued at 250 PM CDT Sat Jun 25 2016

As a closed upper low moves into Ontario, one more cold front will
move through the forecast area. Moisture will be limited and the
best forcing will be along the northern half of the area. Have a
chance of showers Sunday night. A tight pressure gradient will
result in gusty winds Sunday night and Monday. A few more showers
will be possible from the Arrowhead into northwest Wisconsin on
Monday. This is in response to an upper level trof dropping
southeastward through the forecast area. High pressure covers the
region Monday night through Tuesday night. Models begin to diverge
on Wednesday with the GFS bringing in the next round of showers
and storms faster and farther south across much of northeast
Minnesota, while the ECMWF keeps any rain north of the Iron Range.
Used a compromise approach with pops and kept the mention of
thunder to the northern third of the area. Wednesday night has a
cold front moving through the forecast area through Thursday.
thunderstorms will be possible over the southern tier of the
forecast area with showers further north. Thursday night and
Friday finds embedded pieces of energy in a northwest flow aloft
setting off scattered showers.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday morning)
Issued at 1247 PM CDT Sat Jun 25 2016

Mainly MVFR ceilings with some patches of VFR at the start of the
forecast. With the approach of the front, expect thunderstorms to
develop and become numerous late this afternoon. Once the
thunderstorms are underway, mainly VFR ceilings will be found, with
IFR visibilities with the stronger storms. Some hail may occur
with the stronger storms. Gusty surface winds will occur ahead of the
front, in the vicinity of the storms, and diminish behind the front.
Conditions will improve to VFR behind the front by 03Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  57  78  54  66 /  70  10  10  20
INL  58  71  54  65 /  30  50  30  20
BRD  59  80  56  68 /  20  10  10  10
HYR  59  81  56  69 /  90  10  10  20
ASX  60  81  56  65 /  90  10  10  20

&&

.DLH Watches/Warnings/Advisories...
WI...Beach Hazards Statement until 8 PM CDT this evening for WIZ001.

MN...Beach Hazards Statement until 8 PM CDT this evening for MNZ037.

LS...None.
&&

SHORT TERM...Miller
LONG TERM...GSF
AVIATION...GSF
Hazardous weather outlook, Jun 25, 11:36 AM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
1136 AM CDT SAT JUN 25 2016

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-261015-
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
1136 AM CDT SAT JUN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED
THROUGH TONIGHT. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING
WIND GUSTS...TORRENTIAL AND LOCALLY HEAVY RAINFALL WHICH COULD
RESULT IN LOCALIZED FLOODING...AND FREQUENT LIGHTNING. A TORNADO
CANNOT BE RULED OUT WITH THE MOST INTENSE STORMS...ESPECIALLY
SOUTH OF US HIGHWAY 2 IN MINNESOTA AND WISCONSIN.

MONITOR NOAA WEATHER RADIO...LOCAL TELEVISION AND RADIO...AND
INTERNET SOURCES FOR POSSIBLE WATCHES AND WARNINGS. TAKE A MOMENT
NOW TO PLAN WHERE YOU WOULD SEEK SHELTER WHEN STORMS THREATEN.

STRONG NORTHEAST WINDS WILL RESULT IN AN INCREASED THREAT OF RIP
CURRENTS...MAINLY NEAR THE TWIN PORTS...INCLUDING THE BEACHES OF
MINNESOTA AND WISCONSIN POINTS. PLEASE REFER TO THE LATEST SURF
ZONE FORECAST AND BEACH HAZARDS STATEMENT FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WESTERLY WINDS OF 20 MPH...WITH GUSTS IN EXCESS OF 30
MPH...AND EXPECTED SUNDAY AND SUNDAY NIGHT ACROSS THE NORTHLAND.
THESE WIND SPEEDS COULD RESULT IN DIFFICULT DRIVING CONDITIONS...
ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES.

THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN WEDNESDAY NIGHT AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS WILL BE NEEDED TODAY AND TONIGHT.

LSZ121-140>148-261015-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
1136 AM CDT SAT JUN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED OVER WESTERN LAKE
SUPERIOR THROUGH TONIGHT. LARGE HAIL...WIND GUSTS GREATER THAN 40
KNOTS AND LOCALLY HIGHER WAVES...TORRENTIAL RAINFALL...AND
FREQUENT CLOUD TO WATER LIGHTNING CAN BE EXPECTED WITH THESE
STORMS. IF VENTURING OUT ON THE WATER TODAY...PLAN AHEAD TO LOCATE
THE NEAREST SAFE HARBOR AND ENSURE YOU CAN RECEIVE WATCH AND
WARNING INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WEST WINDS OF 25 KNOTS...WITH HIGHER GUSTS...ARE FORECAST
TO DEVELOP SUNDAY AND PERSIST INTO MONDAY. THESE WINDS AND WAVES
WOULD CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT...AND A SMALL
CRAFT ADVISORY MAY BE NEEDED BY LATE TONIGHT.

HUYCK/STEWART

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Jun 25, 3:11 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
311 PM CDT SAT JUN 25 2016

WIZ009-252030-
PRICE-
311 PM CDT SAT JUN 25 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PRICE
COUNTY...

AT 311 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR OGEMA...OR 21
MILES NORTH OF MEDFORD...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH...HALF INCH HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  OGEMA AROUND 320 PM CDT.
  PRENTICE AROUND 325 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BRANTWOOD AND
CRANBERRY LAKE.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

LAT...LON 4546 9057 4571 9028 4553 9004 4550 9004
      4538 9030 4538 9046
TIME...MOT...LOC 2011Z 228DEG 35KT 4545 9041

DAP
Local storm report, Jun 25, 3:15 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
315 PM CDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             AITKIN                  46.53N 93.71W
06/25/2016  E1.25 INCH       AITKIN             MN   TRAINED SPOTTER

            .

&&

KLH
Special weather statement, Jun 25, 3:26 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
326 PM CDT SAT JUN 25 2016

MNZ010-252100-
KOOCHICHING-
326 PM CDT SAT JUN 25 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL
KOOCHICHING COUNTY...

AT 326 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 7 MILES WEST OF
KELLIHER...OR 35 MILES NORTH OF BEMIDJI...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH...HALF INCH HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
KOOCHICHING COUNTY.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

LAT...LON 4828 9443 4829 9441 4811 9412 4794 9442
      4802 9442 4803 9443
TIME...MOT...LOC 2026Z 222DEG 28KT 4796 9461

DAP
Special weather statement, Jun 25, 3:36 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
336 PM CDT SAT JUN 25 2016

MNZ010-252100-
KOOCHICHING-
336 PM CDT SAT JUN 25 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN KOOCHICHING
COUNTY...

AT 336 PM CDT...A STRONG THUNDERSTORM WAS NEAR KELLIHER...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH...HALF INCH HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
KOOCHICHING COUNTY.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

LAT...LON 4823 9442 4840 9421 4811 9384 4789 9442
      4802 9442 4803 9443
TIME...MOT...LOC 2036Z 225DEG 28KT 4802 9449

DAP
Local storm report, Jun 25, 3:43 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
343 PM CDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HEAVY RAIN       AITKIN                  46.53N 93.71W
06/25/2016  M3.25 INCH       AITKIN             MN   TRAINED SPOTTER

            .

&&

KLH
Special weather statement, Jun 25, 3:51 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
351 PM CDT SAT JUN 25 2016

MNZ010-252100-
KOOCHICHING-
351 PM CDT SAT JUN 25 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KOOCHICHING
COUNTY...

AT 351 PM CDT...A STRONG THUNDERSTORM WAS 8 MILES EAST OF BAUDETTE...
MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH...DIME SIZE HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
KOOCHICHING COUNTY.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

LAT...LON 4870 9435 4871 9431 4870 9426 4869 9425
      4865 9425 4865 9418 4855 9439 4858 9443
      4870 9443 4871 9442 4871 9438
TIME...MOT...LOC 2051Z 238DEG 29KT 4867 9440

DAP

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:40 PM CDTSpecial Weather StatementDLHKoochiching50 min
Jun 24, 10:23 PM CDTSpecial Weather StatementDLHKoochiching52 min
Jun 25, 2:52 AM CDTSpecial Weather StatementDLH23 min
Jun 25, 3:09 AM CDTSpecial Weather StatementDLHKoochiching51 min
Jun 25, 3:49 AM CDTSevere Thunderstorm WarningDLHKoochiching26 min
Jun 25, 3:54 AM CDTSpecial Weather StatementDLH36 min
Jun 25, 4:07 AM CDTSevere Thunderstorm WarningDLHKoochiching38 min
Jun 25, 4:38 AM CDTSevere Thunderstorm WarningDLHKoochiching52 min
Jun 25, 5:15 AM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis45 min
Jun 25, 5:38 AM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis22 min
Jun 25, 5:55 AM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis35 min
Jun 25, 6:03 AM CDTSpecial Weather StatementDLHKoochiching27 min
Jun 25, 6:20 AM CDTSpecial Weather StatementDLH25 min
Jun 25, 6:22 AM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis38 min
Jun 25, 6:28 AM CDTSevere Thunderstorm WarningDLHItasca, Koochiching47 min
Jun 25, 6:51 AM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis39 min
Jun 25, 7:18 AM CDTSevere Thunderstorm WarningDLHSaint Louis42 min
Jun 25, 7:47 AM CDTSpecial Weather StatementDLH28 min
Jun 25, 7:54 AM CDTSevere Thunderstorm WarningDLHCook, Lake51 min
Jun 25, 8:06 AM CDTSevere Thunderstorm WarningDLHLake, Saint Louis39 min
Jun 25, 8:25 AM CDTSpecial Marine WarningDLH50 min
Jun 25, 8:32 AM CDTSpecial Weather StatementDLHCook13 min
Jun 25, 8:45 AM CDTSevere Thunderstorm WarningDLHCook, Lake, Saint Louis45 min
Jun 25, 8:52 AM CDTSpecial Weather StatementDLHCook23 min
Jun 25, 9:02 AM CDTSpecial Weather StatementDLHSaint Louis13 min
Jun 25, 9:27 AM CDTSevere Thunderstorm WarningDLHCook, Lake48 min
Jun 25, 9:32 AM CDTSpecial Weather StatementDLHLake13 min
Jun 25, 9:44 AM CDTSpecial Marine WarningDLH61 min
Jun 25, 9:52 AM CDTSpecial Weather StatementDLHLake23 min
Jun 25, 10:15 AM CDTSpecial Weather StatementDLHLake15 min
Jun 25, 10:19 AM CDTSpecial Weather StatementDLHCook11 min
Jun 25, 10:41 AM CDTBeach Hazards StatementDLHCarlton, Saint Louis9 hr
Jun 25, 1:41 PM CDTSpecial Weather StatementDLHCrow Wing19 min
Jun 25, 2:09 PM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing51 min
Jun 25, 2:27 PM CDTSpecial Weather StatementDLHKoochiching18 min
Jun 25, 2:29 PM CDTSpecial Weather StatementDLH16 min
Jun 25, 2:41 PM CDTSpecial Weather StatementDLHKoochiching19 min
Jun 25, 2:42 PM CDTSpecial Weather StatementDLH18 min
Jun 25, 2:51 PM CDTSevere Thunderstorm WarningDLHAitkin, Saint Louis24 min
Jun 25, 3:00 PM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing30 min
Jun 25, 3:04 PM CDTSpecial Weather StatementDLHCrow Wing11 min
Jun 25, 3:16 PM CDTSevere Thunderstorm WarningDLHAitkin, Itasca, Saint Louis44 min
Jun 25, 3:26 PM CDTSpecial Weather StatementDLHKoochiching34 min
Jun 25, 3:29 PM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing46 min
Jun 25, 3:36 PM CDTSpecial Weather StatementDLHKoochiching24 min
Jun 25, 3:49 PM CDTTornado WarningDLHAitkin, Carlton, Saint Louis26 min
Jun 25, 3:51 PM CDTSpecial Weather StatementDLHLake of the Woods9 min
Jun 25, 4:00 PM CDTSevere Thunderstorm WarningDLHKoochiching45 min
Jun 25, 4:01 PM CDTSevere Thunderstorm WarningDLHKoochiching29 min
Jun 25, 4:07 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine, Saint Louis53 min
Jun 25, 4:10 PM CDTSpecial Weather StatementDLHSaint Louis20 min
Jun 25, 4:32 PM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis43 min
Jun 25, 4:34 PM CDTSpecial Marine WarningDLH56 min
Jun 25, 4:36 PM CDTSevere Thunderstorm WarningDLHCarlton, Lake, Saint Louis39 min
Jun 25, 4:43 PM CDTSevere Thunderstorm WarningDLHKoochiching47 min
Jun 25, 4:55 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine50 min
Jun 25, 5:01 PM CDTSpecial Weather StatementDLHKoochiching29 min
Jun 25, 5:12 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis48 min
Jun 25, 5:14 PM CDTSevere Thunderstorm WarningDLHSaint Louis31 min
Jun 25, 5:25 PM CDTSpecial Marine WarningDLH65 min
Jun 25, 5:25 PM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis50 min
Jun 25, 5:32 PM CDTSpecial Weather StatementDLHKoochiching28 min
Jun 25, 5:44 PM CDTSevere Thunderstorm WarningDLHPine46 min
Jun 25, 6:01 PM CDTSpecial Weather StatementDLHKoochiching29 min
Jun 25, 6:15 PM CDTSpecial Weather StatementDLHLake15 min
Jun 25, 6:16 PM CDTSpecial Weather StatementDLHKoochiching29 min
Jun 25, 6:20 PM CDTSpecial Marine WarningDLH55 min
Jun 25, 6:22 PM CDTSpecial Marine WarningDLH53 min
Jun 25, 6:32 PM CDTSpecial Weather StatementDLHKoochiching28 min
Jun 25, 6:40 PM CDTSpecial Weather StatementDLHCook20 min

Nearby

Flash Flood Warnings in Minnesota, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.